# SDR DALA2025032802326

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CRACK ON FLOOR BEAM BTW FS 700 RBL22 AND RBL44. CORRECTIVE ACTION: SUMMARY OF NRC 00426: FLOOR BEAM BTW FS 700 RBL22 AND RBL44 AT PASSENGER CABIN WAS REPAIRED PER PRI 624762-14 REV. 2 AND ERA 624762-14 REV. ORIGINAL. (0877474)
